Illinois Journal of Mathematics

On collapsible ball pairs

L. S. Husch

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 12, Issue 3 (1968), 414-420.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054109

Digital Object Identifier
doi:10.1215/ijm/1256054109

Mathematical Reviews number (MathSciNet)
MR0230318

Zentralblatt MATH identifier
0157.30902

Subjects
Primary: 57.01

Citation

Husch, L. S. On collapsible ball pairs. Illinois J. Math. 12 (1968), no. 3, 414--420. doi:10.1215/ijm/1256054109. https://projecteuclid.org/euclid.ijm/1256054109


Export citation